# SDR AALA202004069027

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 20,630 hours, 8,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: I/B FWD F/A EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED I/B FWD F/A EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
